# SDR AALA20140426006

- Difficulty date: April 25, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 89,897 hours, 14,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 4 DOOR EMERGENCY EXIT LIGHT LENS L334 HANGING DOWN.  SECURED LENS FOR LT NR 4 DOOR EMERGENCY EXIT LIGHT, OPERATIONS CHECKED NORMAL.
